# SDR UALA2012043002548

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LT FUSELAGE APPROX 7 FT FWD OF DOOR 2L AND 2 FT BELOW WINDOW.  DENT MEASURES APPROX 4 IN LENGTH BY 4 WIDTH. .062 DEPTH BY- 113877 :DENT OK PER SRM 53-00-01 PG 104.  NO PULLED FASTENERS OR STRINGER DAMGE NOTED.   ACCOMPLISHED SKIN AND STRINGER REPAIR PER ECRA 5330.04228  REPAIRED PER ECRA 5330-04 228 REV A.
